# SDR SWAA2024040357985

- Difficulty date: March 1, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 64,633 hours, 38,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 308-334
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD ENTRY DOOR CUTOUT UPPER SILL WEB LOWER SURFACE BS 308-319 AND BS 334 LBL 41 WL 282.<[01] UPDATED TABLE; COMPLETED STEP 1.;[02] COMPLETED STEPS 2-3;[03] COMPLETED STEP 8;[04] ADDED TO STEP 8;[05] CERTIFIED;[06] STEP 9 COMPLETE;[07] REMOVED CORROSION ON FWD ENTRY DOOR CUTOUT UPPER SILL WEB LOWER SURFACE STA 308-319; LBL 41; WL 282 PER SRM 51-10-02-0G-0. AND MAINTENANCE WAS ACCOMPLISHED ON STEPS 1-9;[08] VERIFIED ALL NECESSARY STEPS ARE COMPLIED WITH; CARD COMPLETE;[09] VERIFIED ALL NECESSARY STEPS ARE COMPLIED WITH; CARD COMPLETE.
